# SDR AALA20090911DFW03

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 58,690 hours, 20,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT RIGHT NUMBER TWO DOOR INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK AT RIGHT NUMBER TWO DOOR.  OPS CHECK NORMAL.
